# SDR AALA201512099007

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 7,733 hours, 2,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 2L SHOWS NOT ARMED ON CIDS PANEL.  SHOWS ARMED AT DOOR & ON ECAM.  SERVICED DOOR ASSIST BOTTLE AT 2L DOOR.  ARM & DISARM INDICATIONS CHECK OK AFTER CIDS RESET USING AMM 52-72-00-614-002 & TSM 24-00-00-810-818A.
